# SDR ASAA2018022723713

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,283 hours, 2,462 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F08308
- Condition: Intermittent
- Location: Cabin Temp
- Part time: 11,179 hours, 3,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CONTROL CABIN TEMP SELECTOR FULL WARM, FLIGHT DECK TEMP REMAINS COLD. GROUNDED - YES. PERFORMED PZTC BITE ON THE NR 1 AND NR 2 CONTROLLERS REF AMM 21-61-00-700-806-002. ON THE NR 1 CONTROLLER FOUND FLT DECK SELECTOR RED LIGHT ON BIT PORTION. PREVIOUS FLT AND VERIFY BOTH PASS WITH GREEN LIGHT. NO FAULTS FOUND ON THE NR 2 CONTROLLER. FOUND INTERMITTENT S2 REF WDM 21-61-12. REMOVED AND REPLACED P5-17 MODULE REF AMM 21-61-07/401 CONFIG 2. OPERATIONAL CHECK SATISFACTORY WITH LT PACK ONLY, RT PACK ONLY, AND BOTH LT AND RT PACKS. SUBSEQUENT PZTC BITE PASS REF AMM 21-61-00-700-806-002. ETOPS GROUND VERIFICATION SATISFACTORY.
